# SDR TRBACPCP2010003

- Difficulty date: February 23, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 29,772 hours, 28,376 cycles
- Engine: Pwa PW127
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 29,772 hours, 28,376 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUEL ELECTRIC PUMP SURROUNDING SKIN CORRODED.  BLENDED CORROSION AND TREATED IAW EO E2-57MR-366.
